MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SVCE REPL ASCOPE 1.9MM X 30; ARTHROSCOPE

SMITH & NEPHEW, INC. SVCE REPL ASCOPE 1.9MM X 30; ARTHROSCOPE
Model Number 4184S
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that, part of the 1.9mm x 30° arthroscope view was cloudy.No case reported; therefore, there was no patient involvement.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
Further assessment of information received by the manufacturer has identified that this event should be re-evaluated for mdr reporting.The information states that no harm nor injury was reported and no previous injury or harm has been confirmed to be caused by the device in the past, it was determined that this case does not meet the threshold for reporting and is a non-reportable event.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.

Brand Name
SVCE REPL ASCOPE 1.9MM X 30
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key9999320
Report Number3003604053-2020-00026
Device Sequence Number11314893
Product Code HRX
UDI-Device Identifier03596010125569
UDI-Public03596010125569
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K962075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4184S
Device Catalogue Number4184S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/03/2020
Supplement Date Received by Manufacturer05/21/2020
Initial Report FDA Received Date04/25/2020
Supplement Report FDA Received Date05/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1